# SDR SWIA200718463

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Counterweight
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD LEAD WEIGHT HAS MIGRATED OUT DUE TO CORROSION AND IS RUBBING ON BEARING SUPPORT, DISCOVERED AT C-CHECK.  REPLACED LEFT AILERON LEAD WEIGHT IAW EMB 120 MM 27-00-00 AND 51-61-01.
